# SDR DALA2022071104817

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2313483) DURING INSPECTION FOUND CORROSION ON FLOOR SUPPORT BTW FS: 951 AND LBL 27 TO LBL 50 AT PASSENGER CABIN. FLOOR SUPPORT WAS REPLACED AT NRC 00745.
